Show ratings & reviews for

4.0 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

44 People found this comment helpful

I had my Gallbladder removed in 1947 and for over twenty years I put up with the worst Diarrhea, No Doctor was able to help me until about 1970, When, luckily for me I found this Doctor who had experimented in his studies with Questran and prescribed it for me. After the first doses of 4g/day my problem was resolved, I got my life back. no more diarrhea for close to forty years, unless I forget to...

Most voted negative review

7 People found this comment helpful

i have IBS with dihrrea i was given questran but my doc neglected to inform me that it depliets your body of vitamins d, k, a, e, and most vital minerals, i was suffering from dihrrea, losss of apetite, confusion, bruises, pains in my bones, weakness, and more, this drug has serious side effects, including elevations in your liver enzymes, and pancreas, it causes severe dihrrea, weight loss, and b...

Shared reviews and ratings

drjlm | 25-34 | Male | On medication for less than 1 month | Patient
4/22/2020
Condition: Other
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction

I was prescribed this medication to help with bile reflux gastritis after gallbladder removal. I found that it started helping within a few days. Unfortunately at the same time I also developed very concerning muscle weakness in my arms and legs. I only made the connection a few days later that it was probably a side effect of the drug. When I stopped taking the Questran it went away. When I resumed, it came back. It definitely helps with my gastritis but the shaky weak feeling is not worth it for me. This medication alters the electrolyte balance and depletes certain ones like magnesium and potassium. I am sure it is helpful for many but patients should be aware of this potential side effect.

Report this postFill 3Created with Sketch.
Nizam Canberra | 65-74 | On medication for 1 to less than 2 years | Patient
12/16/2017
Condition: High Cholesterol
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

To stop the muscle pain caused by statin, my doctor prescribed Questran Lite. Not only it never stopped the muscle pain, it gave me five other side effects - bloating, abdominal pain, itching around the anus, gas,dizziness and so forth.

Report this postFill 3Created with Sketch.
Rickie | 65-74 | Female | On medication for less than 1 month | Patient
10/29/2017
Condition: Chronic Diarrhea
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

Same problem as others have noted: diarrhea after gall bladder removal. And, no one ever mentioned this prior to surgery. Questran has given me my life back. Just mix with water and I take it mid-morning. I can eat normally -- jello, popsicles, rice, and apple juice were getting old. I can socialize again without fear of surprise diarrhea.

Report this postFill 3Created with Sketch.
Jo | 35-44 | Female | On medication for less than 1 month | Patient
5/13/2017
Condition: Itching Associated with Blockage of a Bile Duct
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

It eased itch for a while but back by the end of the day. Awaiting Gallbladder removal as CT showed stone such in duct. Itch developed 6 weeks after initial diagnosis.

Report this postFill 3Created with Sketch.
Ductman | 55-64 | On medication for 1 to 6 months | Patient
3/28/2017
Condition: Itching Associated with Blockage of a Bile Duct
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

I have stents in my bile ducts due to restrictions of the ducts. Questran assists in easing itching but by no means eliminates it. I am also taking Urso to assist in assisting bile to pass easier through my ducts. This has help bring my enzyme numbers down but priuitus still continues. Unfortunately, I believe it is something I will just have to live with.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More